Aa
Aa
A
A
A
Close
Avatar universal

Over it... But dang my brain! Ugh

Okay so... I don't even know what to say. I have been on the crazy drugged out train ride since I was about 18. I'm 31 now and I have been on a serious amount of tab's, oxy's, perc's... You get the idea. I have decided that it is time to start a new chapter in my life. I refuse to take another painkiller ever again. Well at least that's what I would like to think. I know my brain and I know that I have a seriously addictive personality. Now with that being said I am on day two of detoxing and withdrawals (or at least I think that's how it works). Any way I have been taking all the fun loving ruin your life and take all your money pills for the last two years like it was my dang job! Tonight is the first night that I cannot sleep whatsoever. My legs feel like they would rather detach themselves and run off with out me than stay still. I don't really know what my question is. I guess it would have to be... Should I try some natural herbs? I have heard that Kava Kava may help and some different teas peppermint, ginger ect. Any way I seriously feel as though my skin is going to jump off of my body and never come back. I imagine that this is my own personal hell. I know I put myself in this situation, I know that I am the only one that can make myself stay clean, however I don't know what to do about the THREE RING FLIPPING CIRCUS in my head! I feel asleep and in.y last dream I was buying pills and sadly a female prostitute. Now the weird part about that is that I'm gay and I think I just wanted someone to hang out with. Are these dreams normal? Will I always have dreams about getting high? When the withdrawals are done what's next? I have the full support of my family and my friends, I know that I have plenty of people to talk to about anything but...THEY AREN'T addicts! Nope not like us! We are a special kind of crazy that only our own people can help! So can someone, anyone help me out, or just come over here and knock me out with hammer? I just want a few hours of sleep. Oh and one last question! What in GODS NAME is up with the twitching eyes? Do I need to get some staples and pin them to my four head? Thanks in advance!
8 Responses
5986700 tn?1380791380
Hey there ....you new?.... Welcome if you are. .......and might I say you are just a ball of energy!  ......check out the link at bottom of page for the Thomas recipe.....it gives you a slew of supplements to try if you wish, some may help you.  I'd stay away from the benzos though,no sense trading one monkey for another......

All the twitching and jerking are part of the restless leg syndrome ..even your eyes,...you are probably really over tired!  Awww yes, to sleep, per chance to dream....I hope you're lucky and not like the rest of us, sleep be but a memory!  Lol, well for awhile anyway.  Best to try your damnedest to tire yourself completely out by the end of the day for a better chance at those 50 winks.

Lots of exercise, move, move, then just for the h3ll of it go for a run! Physical exhaustion is your friend.   The dreams are normal and will be for a bit too.
Peppermint and ginger teas are good as they have no caffeine and will help with tummy troubles. oh ya, try and stay sway from caffeine for awhile...you don't need that while you already be bouncing off the walls.

Aftercare.....AA, NA...personal therapy...you will hear many sing the praises of aftercare of some sort.....this is KEY!...!!!  I will leave this to others that come by to support you...I have no advice specific...I'm a shut in...hahahahahaha, well kinda!.......aftercare ..uber important!

I look forward to watching your success but you may want to be more specific on your backstory so others can be more specific with helpful information.
Peace and hugs out
You can do this.....(I can tell)  
9880688 tn?1414115647
Hi and welcome to our MH Family here.  I have a few more suggestions that helped me when I was going CT:

Epsom Salts (take as many hot baths as you need with it...will help draw out the toxins
Hylands Restless Leg Tables (I found mine at a CVS Pharmacy)
Cal-Mag-Zinc 3 in one (Walmart will be cheapest at about $6 for a big bottle (3 to 4 in the evening to help with the legs)
A good Multi-Vitamin
Super B-Complex
B-12 (if at all possible a scrip from your doctor for a 10 dose vial along with syringes....this will help immensely with energy---wait until at least Day 4 to start)
Immodium (an absolute must)
Something for anxiety and sleep.  Valerian, Melatonin...or go to your local GNC and see what they have
Chocolate (to satisfy the pleasure center of the brain a wee bit)
Light foods....bananas, broth soups, stay away from caffeine and too much sugar
When I detoxed I had some Parafon Forte muscle relaxers which helped quite a bit
Ifyou can....and you have an m.d....as for a prescription of Clonidine which is used for a multitude of things including high blood pressure but it really also helps with cravings and tones the withdrawal symptoms down

You need to be patient, like myself, you've had years of changing your brain chemistry.  Now your brain has to reprogram itself and that takes time.  A lot of the symptoms will taper off....then you will fight exhaustion...that's when the B12 will be helpful.

In the meantime...post as often as you would like so we can support you, read the posts that others are doing (it helps to know others are going thru the exact same thing) and once through the worst of it start thinking of some good aftercare because addiction is a We thing not a Me thing.  The addicts that successfully stay clean are the ones that are active in their aftercare.

Take care of yourself....just try to keep busy and keep telling yourself that you have a really lousy flu!
Avatar universal
Thank you for your comment. I will for sure be posting some more of my back story. I guess this was just more of a vent session then a question!! Thanks for all the advice I will look up the link you provided and see if it's for me! Thanks again!
9880688 tn?1414115647
P.S.  Stay hydrated.  This is very important.  Water, Gatorade, Boost....Life Water with electrolytes.  If you get dehydrated your WD symptoms will be much, much worse!!
Avatar universal
Thank you for all of your wonderful advice!
Avatar universal
Hi....well you sound like your ready to get off the crasy train and with some support you can this type of support that works will be comming from a addict who is clean now  although your family will help you and it is good for them to be on board you never seam to get that ''deer in the headlight stare'' from telling them  just know this the drugs are not the problem it is a outward sigh of what most of us know as addiction you can get clean but your brain will still think like a addict.. for me I tried several types of aftercare but I did not see growth until I hit the rooms of N/A it is a great program and you will be welcome with a hug and at the meetings you can tell other addicts what your going threw and they will understand your also the most imporant person at the meeting because you cant keep it unless you give it away there there to support each other  the only way to do this wrong is trying to do it alone google N/A meeting in your area it will help you over come the ''mind screw'' we will help you here to detox so be ready to feel like s hit for awhile but you can do the detox at home with our support...Gnarly
495284 tn?1333894042
COMMUNITY LEADER
Hi and welcome!  Try and stay away from caffeine as much as you can right now.  Sleep will be hard to come by for a bit along with energy.  Lots of us watched lots of movies during this time.  If you are tossing and turning in bed just get up cuz if you are like me you end up frustrated.  The sleep will come back.  You are doing something really good for yourself so keep it going~
2083449 tn?1381354708
Hi and welcome! I'm glad you found us and decided to reach out for support. Hang around and keep posting, we can help you get through this.  You have been given some great advice above, so I won't repeat it.  You seem to have a really good attitude and sense of humor. That will get you far, and make things a bit easier. Laughter is truly the best medicine. Stay strong and focused. You should start to feel better soon. All the best!
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.